# SDR AALA20000659

- Difficulty date: April 16, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS IN CABIN INOPERATIVE.  REPAIRED TRACK LIGHT CONNECTOR.  GROUND CHECK NORMAL OPERATION.  (M)
